Convergence Theorems of The Iterative Sequences for Nonexpansive Mappings
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 321-328
Printed June 1, 2004
Jung Im Kang, Yeol Je Cho, Haiyun Zhou
Gyeongsang National University, Gyeongsang National University, Shijiazhuang Mechanical Engineering College
Abstract : In this paper, we will prove the following: Let $D$ be a nonempty subset of a normed linear space $X$ and $T:D\rightarrow X$ be a nonexpansive mapping. Let $\{x_n\}$ be a sequence in $D$ and $\{t_n\}$, $\{s_n\}$ be real sequences such that \roster \item"{(i)}" $0\le t_n\le t
Keywords : nonexpansive mapping, Ishikawa iterative sequence, st-rong and weak convergence theorems
MSC numbers : Primary 47H17; Secondary 47H05, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd